PREVIOUS QUESTION:

 

NEXT QUESTION:

 

Can diuretics lead to extreme tiredness or weakness?

ANSWER

Yes, but these should ease as your body gets used to the medicine. Call your doctor if these symptoms hang around. That could mean your dose needs to be adjusted.

From: Heart Disease and Diuretics WebMD Medical Reference

SOURCES:

HeartHealthyWomen.org: "Diuretics in Heart Failure."

MayoClinic.com: "Diuretics."

Texas Heart Institute: "Diuretics."

 

 

Reviewed by James Beckerman on March 02, 2019

SOURCES:

HeartHealthyWomen.org: "Diuretics in Heart Failure."

MayoClinic.com: "Diuretics."

Texas Heart Institute: "Diuretics."

 

 

Reviewed by James Beckerman on March 02, 2019

NEXT QUESTION:

Can diuretics lead to muscle cramps or weaknesses?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.